Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering with heaviness in stomach, indigestion, have loose motions on taking Motelium. What should be done?

I am suffering from digestive problem from past 8 years .later on due some medicine Loose motion started. Dairrhea CONTINUED FOR 2-4 MONTHS.Because of this it makes me weak physically. Medicine : Librex and omeprazole 20mg after 2 years another doctor suggested colofac (mebverine 135) and omeprazole 20mg after using this loose motion stoped. I feel heaviness in stomach ,food is not digested completely and remain in stomach for hours . Doctor has suggested Motelium ,it helps in digesting food but problem is it causes loose motion. Kindly help me in suggesting medicine for controlling loose motion which can be taken along with motelium .
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  742
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi Arif nothing to worry about it, worry makes ur intestinal motility on rise :).

now come to ur complain, u said u got relived by taking colofac , as its mainly use for irritable bowel syndrome..u better continue with it and about ur improper digestion use enzyme supplements like syp eplazyme.
Also use isphagol husk on long term basis as its effect comes late for diarrhea symptoms...

take care and be happy...and have healthy diet home based diet

tc regards
dr syed
Answered: Sat, 21 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor